# SDR CA150924007

- Difficulty date: September 21, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Cessna 182E
- Aircraft time: 5,894 hours
- Engine: Cont O470R
- System (JASC): 8550 · Reciprocating Engine Oil System
- Part: Gasket
- Part number: 655528
- Condition: Leaking
- Location: Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

(CAN) PILOT REPORTED DEFECT, OIL STREAK FOUND DOWN SIDE OF COWL ON PILOT`S SIDE. OIL LEVEL FOUND TO BE DOWN 1 QT FROM BEGINNING OF THE FLIGHT.  SUSPECT OIL LEAK.  REMOVED COWLS AND INSPECTED FOR OIL LEAKS.  FOUND NR 6 CYLINDER ROCKER BOX COVER LEAKING. REMOVED NR 6 CYLINDER ROCKER BOX COVER AND REPLACED GASKET WITH NEW, PN 655528 GASKET.  INSTALLED ROCKER BOX COVER AND TORQUED TO 60" POUNDS IAW CONTINENTAL SB96-7D TORQUE LIMITS. INSTALLED COWLS, CARRIED OUT RUN UP AND LEAK CHECK, NO DEFECTS FOUND.
